# SDR CA141124014

- Difficulty date: November 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 53,391 hours
- Engine: Pwa PW123
- System (JASC): 2400 · Electrical Power System
- Part: Receptacle
- Part number: AC16371
- Condition: Burned
- Location: Coffeemaker
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER T.O. F.A. REPORTED A SMOKE ODOR IN CABIN, NOTHING VISIBLE AND THERE WAS NOTHING NOTICED BY FRONT END CREW.  GROUND RUNS CARRIED OUT, MAINT TIB DH8-72-05 FOLLOWED, OIL LEVEL CHECKED SERVICEABLE/AC SYSTEMS OPERATED FOR 30 MIN RUN, NO SMELLS OR SMOKE OBSERVED AT ANY TIME ELECTRICALLY OR WITH OIL SMELL. F/A OBSERVED EMERG LIGHTS, LIGHT FLICKERING OCCURS DURING BUS TRANSFER AT FEATHERING ENGS ON TAXI , NORMAL FOR TYPE.  . ALSO CHECK FORWARD A.C.M PRESSURE DISCHARGE PIPES TO CABIN WERE VERY DRY AND GENERAL BAY AREA.  FOUND NUMBER TWO COFFEE JUG INLET PLUG BURNT AND OVERHEATING TO TOUCH REPLACED SERVICEABLE. REMOVED CABIN TEMP SENSOR CHECK CIRCUIT BOARD FOR OVERHEATING, ALSO ALL EMERGENCY LIGHT. AND READING LIGHTS. RETURN TO SERVICE.
